Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. Published

    On shift radix systems over imaginary quadratic Euclidean domains

    Weitzer, M. F., Pethõ, A. & Varga, P., 2015, In: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    On some questions concerning permanents of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line

    Böttcher, A. & Dörfler, P., 2009, In: Linear algebra and its applications. 430, p. 1057-1069

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights

    Böttcher, A. & Dörfler, P., 2011, In: Operators and matrices. 5, p. 261-272

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    On the best constants in Markov-type inequalities involving Laguerre norms with different weights

    Böttcher, A. & Dörfler, P., 2010, In: Monatshefte für Mathematik. 161, p. 357-367

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    On the central limit theorem for f(n_kx) f(nkx).

    Aistleitner, C., 2010, In: Probability theory and related fields. 146, p. 267-289

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, In: Publicationes mathematicae. 2015, 87, 1-2

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    On the class of limits of lacunary trigonometric series

    Aistleitner, C., 2010, In: Acta mathematica Hungarica. p. 1-23

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    On the diameter of sets of almost powers

    Van De Woestijne, C. & de Weger, B., 1999, In: Acta arithmetica. 90, p. 371-385

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    On the Fibonacci Mandelbrot set

    Sirvent, V. & Thuswaldner, J., 2015, In: Indagationes Mathematicae. 26, p. 174-190

    Research output: Contribution to journalArticleResearchpeer-review

Previous 1...9 10 11 12 13 14 15 16 ...21 Next